View Mobile Site

Ask Dr. Gott 4/3

Ease up on meds to cure muscle weakness

DEAR DR. GOTT: I recently read about the 54-year-old person who was taking Zocor, and who complained to his doctor he was having muscle weakness. Well, I had been taking Zocor for two years, and a year ago my doctor changed me to lovastatin. For three months, I complained to my doctor of severe cramps, and sizzling in both legs and hands. I could hardly walk and couldn't go upstairs. I wasn't able to exercise and had pain across my lower back, into the hip area.

** Subscribers Log in to read this full article.

Subscribe to view this story. Subscriptions begin as low as $1.95.

Interested in viewing premium content?

A subscription is required before viewing this article and other premium content.

Already a registered member and have a subscription?

If you have already purchased a subscription, please log in to view the full article.

Are you registered, but do not have a subscription?

If you are a registed user and would like to purchase a subscription, log in to view a list of available subscriptions.

Interested in becoming a registered member and purchasing a subscription?

Join our community today by registering for a FREE account. Once you have registered for a FREE account, click SUBSCRIBE NOW to purchase access to premium content.

Membership Benefits

  • Instant access to creating Blogs, Photo Albums, and Event listings.
  • Email alerts with the latest news.
  • Access to commenting on articles.

Please wait ...